# SDR SWAA2021050357868

- Difficulty date: March 20, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WING TO BODY FAIRING WEB LOCATED ON RAM AIR INLET LH SIDE AT LOWER FUSELAGE / REPLACED WEB LOC ON WING TO BODY FAIRING ON RAM IAR INLET LH SIDE AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DWG #213A7131 SHEET 1 REV.- MATERIAL USED ALUMINUM SHEET PN 7075-T62 0.050' BATCH #2021 12114500101
